Vol. 90, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Continua in the Stone-Čech remainder of R2

Alicia B. Winslow

Vol. 90 (1980), No. 1, 45–49
Abstract

In this paper it is shown that βR2 R2 contains 2c nonhomeomorphic continua. This extends the result already known for dimension three and greater.

Mathematical Subject Classification 2000
Primary: 54D40
Secondary: 54F15
Milestones
Received: 21 March 1979
Published: 1 September 1980
Authors
Alicia B. Winslow